# SDR 2015FA0000337

- Difficulty date: May 25, 2015
- Submitted: July 24, 2015
- Operation: General aviation
- Aircraft: N254SF
- Make and model: Hawker HAWKERFB60
- Aircraft serial: 37514
- System (JASC): 3210 · Main Landing Gear
- Part: Structure
- Part number: A147622
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROLLOUT, IN 3-POINT ATTITUDE, AFTER AN OTHERWISE UNEVENTFUL LANDING, LOWER STAY SIDE FOR UNDERCARRIAGE GEAR, FAILED INTERNALLY.
